Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took fat burner from victory pills. Started feeling dizzy, anxious and had panic attacks. Side effects of pill?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
Hi! From 20 September till 15 October I have been taking some Fat Burner from Victory pills with L-Carinitine 55 mg (4 capsules per day) and a week ago I started feeling dizzy, anxious and had two panic attacks since then, my general condition being altered (shaking in the legs, fast heart beats, depression, 2 kilo lost). I have never had any XXXXXXX issues before, I went to the doctor and get blood tested and normal results. I still feel a nervous tremble inside my body and from time to time I have bad headaches in the back of my head. Is it the effect of the pills I have taken? What can I do now? I am scared and wait your answer. Thank you!
Posted Fri, 30 Nov 2012 in Medicines and Side Effects
Answered by Dr. Sadiq Mughal 1 hour later

Thanks for your question.

I have gone through the details submitted and the reports attached. You took fat burner from victory pills which seem to contain herbal supplements and L carnitine - 4 capsules per day for 25 days.

L-carnitine is used to increase for variety of heart and blood vessels related conditions such as heart related chest pain, congestive heart failure, heart attack and high cholesterol. They are reported to cause are insignificant side effects and doesn’t include the type of problems you reported. Perhaps the herbal supplements in the pills may have trigger sympathetic response which can explain your symptoms.

My suggestion to you would be to avoid the pills since the symptoms seem to be significantly affecting your day to day activities and opt for other means of reducing weight.

It's good to know your blood reports are normal.

Wish you good luck...

Let me know if you have other concerns.

Take care and Regards
Above answer was peer-reviewed by
Follow-up: Took fat burner from victory pills. Started feeling dizzy, anxious and had panic attacks. Side effects of pill? 3 hours later
Hi! Thank you for your message!
The doctors which I have seen by now have told me that my problems relay on stress, this is the reason why I have considered that my health has been potentially influenced by the pills containing XXXXXXX tea extract and L-Carnitine (the XXXXXXX stress caused by too much caffeine in the tea and the fast heart beating).
Long story short: on Monday 29th of October, after eating too much of a hot salmon pizza I got dizzy and felt my head and body as if they weren't mine, I got scared and my feet started to shake - a small panic attack probably, because I have never had any medical issues by now (I am 27 years old) and did not knew how to react to this new situation. The day after I went to the doctor and took my blood test, which results came into three days: no infection, normal levels of calcium, magnesium, TSH, hemoglobine etc. I have tried to encourage myself that nothing is bad, yet, I somehow managed to turn my stomach upside down, getting some diarrhea and not eating that much.
This week, on Tuesday I felt dizzy as well, and on Wednesday I got the same sensation in my head and body like the first time: it seemed like a hot feeling in my head which lasted about 30 seconds and it came from down to up and then up to down. After it I got scared again and I had shaking legs and in a few hours I got a terrible headache in the back of my head, with big pressure inside the head. The pain was gradual, not instant, and it was gone after an hour, but I felt very tired. I went to the doctor the same evening, he evaluated me neurologically and took my blood tension, all normal. The thing is that the day after I have experienced from time to time a certain deaf pain in the back of my head, also with my right ear. Yesterday, as well. I took some ibrupofen and it got a little better. But today, after writing to you, while being in town, I have had the feeling that the pain starts again in my head and the left ear, and that my feet were very soft. I felt weak and got scared again.
So, my question is what do you suggest I should do further? Could all this be from some gallbladder issues, or some stomach issues that started with the hot pizza?
I am sorry the story got longer but I felt the need to explain the details.
Thank you for your time!
Best regards,
Answered by Dr. Sadiq Mughal 3 hours later
Thanks for your follow up, and detailed history.
I read your whole history. First of all, just relax and don't be tense.
You have tried to encourage yourself, which is a step in the right direction. No, the problems you have described above couldn't be due to gall bladder or stomach.
While looking at the two other components of your fat burner capsule, that is cinnamon and capsicum.
Excessive use of this cinnamon can cause drowsiness, clammy hands, increased heart rate, dyspnea ( difficulty breathing ) and stomach irritation,but not the symptom complex you’re having .
Discuss the issue with your doctor. We should understand that such a headache can be very frequently caused by stress. Staying positive, relaxing and getting some exercise would help you de-stress. Also, meditation and breathing exercises will significantly help.
You may need to see a therapist and a psychiatrist if the symptoms persist after all the above measures.
Hope I addressed your concern.
If you have more concerns, do write to us
Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor